A Neuromathematical Model for Geometrical Optical Illusions

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: Final published version
License: All rights reserved
Serval ID
serval:BIB_B9742DC94337
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
A Neuromathematical Model for Geometrical Optical Illusions
Journal
Journal of Mathematical Imaging and Vision
Author(s)
Franceschiello B., Sarti A., Citti G.
ISSN
0924-9907
1573-7683
Publication state
Published
Issued date
01/2018
Volume
60
Number
1
Pages
94-108
Language
english
Web of science
Create date
03/02/2020 13:32
Last modification date
04/02/2020 6:26
Usage data